# SDR CALA0100663

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-2 DOOR FORWARD LOWER STOP FITTING GOUGED. THE STOP FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-2.
